Article citationsMore>>

A. Thavaneswaran, S. S. Appadoo and M. Samanta, “Random Coefficient GARCH Models,” Mathematical and Computer Modelling, Vol. 41, No. 6-7, 2005, pp. 723- 733. doi:10.1016/j.mcm.2004.02.032

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.